# SDR QXEA2016080200521

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,027 hours, 23,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN SELECTING FLAPS TO 35 DEG.  THE FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAPS STOPPED AT THE LOWER EDGE OF THE 15 DEG. INDICATOR.  FLAP CONTROL CIRCUIT BREAKER HAD NOT TRIPPED. COMPLETED THE E&A CHECKLIST PERFORMED NORMAL LANDING WITH FLAPS 15. THE CIRCUIT BREAKER WAS RESET ONCE AND THE FLAP POWER CAUTION LIGHT WENT OUT AND RE-ILLUMINATED. AFTER LANDING VERIFIED FLAPS AT 15 DEG. AND FLAP POWER CAUTION LIGHT WAS ILLUMINATED.  CDS INDICATED ECU CONTINOUS BIT.  CYCLED FLAP CONTROL CIRCUIT BREAKER, FLAP POWER CAUTION EXTINGUISHED. COMPLIED WITH OPS TEST OF FLAPS TASK 27-50-00-710-801, WITH NO DEFECTS NOTED AFTER REPEATING TEST SEVERAL TIMES. FLAP POWER CAUTION LIGHT DID NOT ILLUMINATE NO FAULTS PRESENT IN CDS.
